# SDR GTIA030302

- Difficulty date: April 21, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD LOWER WEDGE PANEL UPPER SIDE HAS DENT/ GOUGE.  CUT OUT DAMAGED SKIN.  FABRICATED REPAIR DOUBLER.  MATERIAL SUBSTITUATION FOR FILLER AND DOUBLER FROM 2014T6 TO 7075T6.  INSTALLED REPAIR DOUBLER AND FILLER.
